Singularly perturbed linear programs and Markov decision processes
Year of publication: |
May 2016
|
---|---|
Authors: | Avrachenkov, Konstantin ; Filar, Jerzy A. ; Gaitsgory, Vladimir A. ; Stillman, Andrew |
Published in: |
Operations research letters. - Amsterdam [u.a.] : Elsevier, ISSN 0167-6377, ZDB-ID 720735-9. - Vol. 44.2016, 3, p. 297-301
|
Subject: | Markov Decision Processes (MDPs) | Discounted MDPs | Long-run average MDPs | Singularly perturbed linear programs | Limiting linear program | Mathematische Optimierung | Mathematical programming | Theorie | Theory | Markov-Kette | Markov chain | Entscheidung | Decision |
-
Finite dynamic programming : an approach to finite Markov decision processes
White, Douglas J., (1978)
-
Partially Observable Markov Decision Processes : A Geometric Technique and Analysis
Zhang, Hao, (2012)
-
Analytical solution to a partially observable machine maintenance problem with obvious failures
Zhang, Hao, (2023)
- More ...
-
On transition matrices of Markov chains corresponding to Hamiltonian cycles
Avrachenkov, Konstantin, (2016)
-
Zero-sum stochastic games over the field of real algebraic numbers
Avrachenkov, Konstantin, (2019)
-
Stability and singular perturbations in constrained Markov decision problems
Altman, Eitan, (1991)
- More ...